Ask an expert
Question

27 Oct 2008

Headaches, weight gain, back pain etc.
Good day,
I am 32 year old female and was never pregnant. I`m using Femodene and Lechithin 1200mg or Fat burner every day. I exercise at least 2 times per week that includes cardio. I am struggling with headaches, increase in weight (1.5kg in 3 weeks), lower back pain, fatique, dizziness, unbalance, sometimes increase in heart pulse in rest and lack of energy to do normal day tasks. Today to at to the list, the shakes. My sleep pattern haven`t change. I am using femoden know for 13 years and my menstruation used to start on Tuesdays and know started on Wednesday mornings. 2 weeks ago I`ve started Wednesday night and by Friday morning I was finished. I normaly have light menstraution but know it was even lighter
Answer 465 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Patrys
There may be an underlying problem like an underactive thyroid, kidney disease, diabetes, or heart problems (causing water retention) Please rather see your doctor for an examination as he may need to draw blood for tests to determine the cause of your symptoms.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote